Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Books » Physics » Mathematical Physics » Mathematical Physics Research Developments Chapters » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Central Asia: Perspectives and Present Challenges
$144.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Notifications more
NotificationsNotify me of updates to Invariant Varieties of Periodic Points, pp. 85-139
Tell A Friend
 
Tell someone you know about this product.
Invariant Varieties of Periodic Points, pp. 85-139 $100.00
Authors:  (Satoru Saito, Hakusan, Midori-ku, Yokohama, Japan, Noriko Saitoh, Dept. of Applied Mathematics, Yokohama National Univ., Hodogaya-ku, Yokohama, Japan)
Abstract:
When a map is given, there has not been known a way, just by investigation of the first few steps of its iterations, to predict if it is integrable or not. The purpose of this chapter is to provide such a method in the case of higher dimensional maps. We consider a d dimensional rational map with p invariants and study the behaviour of
periodic points in Cd. There are d − p independent periodicity conditions for each period, which determine periodic points isolated each other in general. It might happen, however, that they do not fix the periodic points but determine relations among the invariants. In this case the periodic points form a subvariety in Cd specified by
the invariants. We call this variety ‘an invariant varity of periodic points’, or IVPP for short. The IVPP is a discrete map analog of an invariant torus. We prove the theorem: “If there is an IVPP of some period, there is no set of isolated periodic points of any period in the map.” It is well known that the existence of isolated repulsive periodic points is a source of chaotic orbits which are sensitive to their initial points. On the other hand, by studying many known integrable maps, we find IVPP different for each period. Every point on one of the varieties is an initial point of a periodic map of the
same period. Therefore our theorem strongly suggests that the existence of an IVPP of some period is a sufficient condition for the map being integrable. A study of the nature of IVPP provides us useful information to expose the notion of integrability of higher dimensional maps. For example, by the restriction of the variables to an IVPP, the map becomes a recurrence map, such that all solutions are periodic for all initial points with the same period. As a map is perturbed, isolated periodic points are induced to the variety and the nature of the variety is changed significantly. We will discuss how the transition to a nonintegrable map takes place. 


Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2021

Invariant Varieties of Periodic Points, pp. 85-139